DOI 10.1007/s00431-026-07051-w
Drug-induced sarcoidosis-like reaction following IL-4/IL-13 receptor blockade by dupilumab.
Аннотация
The purpose of the study is to review reported cases of dupilumab-associated drug-induced sarcoidosis-like reaction (DISR) and consider possible immunologic mechanisms. This short review aims to raise awareness of dupilumab-associated DISR and discuss safety considerations in pediatric patients.
Conclusion
Dupilumab is a human monoclonal antibody that reduces inflammation driven by T helper 2 (Th2) cells and is used to treat type 2 inflammatory disorders, including atopic dermatitis. The most common adverse reactions during the first year of treatment are local reactions at the injection site, conjunctivitis, and headache. Although DISR is rare, it has been documented in dupilumab-treated patients. We hypothesized that dupilumab shifts the Th1/Th2 equilibrium toward Th1 and granulomatous inflammation, which may present as DISR. We identified and reviewed 10 recently reported DISR cases and observed that reported features of DISR-including uveitis, optic neuritis and meningoencephalitis, bilateral hilar lymphadenopathy, and histopathologically noncaseating granulomas-can mimic systemic sarcoidosis. Discontinuation of dupilumab resulted in favorable outcomes in most reported DISR cases; however, symptoms worsened in some cases and sequelae became a concern. Case reports of DISR have so far been limited to adults or adolescents, but awareness of potential adverse effects of dupilumab remains important in pediatric patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.